I have had a yeast infection since the last week of February. They have put me on Diflucan, then Terazol when that didn't work. I got tested again last week and they are prescribing Diflucan again? Would it work this time if it didn't last? (The original visit I was cultured and it came back resistant to Diflucan, thus the Terazol applicator). As a side note, my most recent check also came back bv along with yeast! Help please! This is not a fun way to live, let alone have a happy sex life!!! :(
Hi! If you were my patient, I would wonder what was to be gained by giving you diflucan again. If the yeast is resistant, it doesn't seem to me that it will be very helpful. I would probably elect to treat the BV (with oral antibiotics preferably under the circumstances). I would also be concerned about a dermatitis resulting from the Terazole. Dermatitis symptoms can mimic yeast. Therefore, I would also consider using an anti-inflammatory such as cortisone to see if that would help with symptoms is treating the BV did not resolve the issue. Good luck! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.